Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the content of polynomials


Author: Fred Krakowski
Journal: Proc. Amer. Math. Soc. 16 (1965), 810-812
MSC: Primary 12.50; Secondary 13.93
DOI: https://doi.org/10.1090/S0002-9939-1965-0179157-5
MathSciNet review: 0179157
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Geest & Portig, Leipzig, 1954.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.50, 13.93

Retrieve articles in all journals with MSC: 12.50, 13.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179157-5
Article copyright: © Copyright 1965 American Mathematical Society